Bulletin of the London Mathematical Society
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bull. Lond. Math. Soc., 2019, том 51, выпуск 2, страницы 267–277 (Mi blms4)  

Division subspaces and integrable kernels

A. I. Bufetovab, R. V. Romanovcd

a CNRS, Centrale Marseille, Institut de Mathématiques de Marseille, Aix-Marseille Université UMR7373, 39 Rue F. Joliot Curie 13453, Marseille, France
b Steklov Institute of Mathematics, Moscow 119991, Russia
c Faculty of Physics and Engineering, ITMO University, Saint-Petersburg 197101, Russia
d Department of Physics, Saint-Petersburg State University, Saint-Petersburg 199034, Russia

Аннотация: In this note we prove that the reproducing kernel of a Hilbert space satisfying the division property has integrable form, is locally of trace class, and the Hilbert space itself is a Hilbert space of holomorphic functions.

Финансовая поддержка Номер гранта
European Research Council
647133
Российский фонд фундаментальных исследований 18-31-20031
Министерство образования и науки Российской Федерации MD 5991.2016.1
Российский научный фонд 17-11-01064
The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under grant agreement no. 647133 (ICHAOS). A. Bufetov has also been funded by RFBR grant 18-31-20031 and the grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project ‘5-100’ and by the Chaire Gabriel Lamé at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University. The work of R. Romanov was supported by the Russian Science Foundation Grant 17-11-01064 (Theorems 3.1 and 3.5).


DOI: https://doi.org/10.1112/blms.12223


Реферативные базы данных:

ArXiv: 1707.03463
Тип публикации: Статья
MSC: 60G55, 46E22, 47B32
Поступила в редакцию: 20.06.2018
Исправленный вариант: 15.09.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/blms4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021